# SDR ABXA2022071984

- Difficulty date: July 19, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767
- Aircraft serial: 24531
- Aircraft time: 94,691 hours, 35,014 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: 285T110423
- Part serial: D04657
- Condition: None
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WARNING ELEX STATUS MSG ON TAXI OUT. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE R&R STALL WARNING CARD IAW B767 AMM 27-32-00. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE
